MAUDE Adverse Event Report: ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT

ADVANCED BIONICS, LLC HIRES¿ 90K ADVANTAGE; COCHLEAR IMPLANT
Model Number CI-1500-04
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient is reportedly electing explant surgery due to health issues unrelated the device and the need for an mri.The recipient reportedly does not receive good benefit from the device.Surgery is scheduled.
 
Additional Manufacturer Narrative
Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
 
Additional Manufacturer Narrative
Additional information: sections b.3, d.6b, h.6.The recipient's device was explanted.The recipient will not be reimplanted.Due to the center's protocol, the recipient's device will not return to advanced bionics for analysis.A review of the device history record was completed, and no anomalies were noted.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.

Brand Name
HIRES¿ 90K ADVANTAGE
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
ADVANCED BIONICS, LLC
28515 westinghouse place
valencia CA 91355
Manufacturer Contact
rita nicholson
28515 westinghouse place
valencia, CA 91355
MDR Report Key22649036
Report Number3006556115-2025-01022
Device Sequence Number12968735
Product Code MCM
UDI-Device Identifier07630016828638
UDI-Public(01)07630016828638(11)150323(17)171231
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
P960058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/31/2017
Device Model NumberCI-1500-04
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/23/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale